MathSciNet Relay Station
MathSciNet bibliographic data
MR578891 (58 #28270) 22E45 (58C25)
Howe, Roger E. On a connection between nilpotent groups and oscillatory integrals associated to singularities. Pacific J. Math. 73 (1977), no. 2, 329–363.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement